On Friday I had my second laparoscopy done the antibiotics took a side effect so I stopped taking them spoke with the hospital they told me leave it 48 hours if I'm still having problem to get a gp appointment basically I'm feel if I'm on a sugar rush but I'm not my heart is beating so fast I feel drained liked I desperate for food and drink i feel permanently faint even lying down. I can't sleep cos my body shaking iv phoned the gp to which as usual my gp have no appointments till next week I told them I can't wait that long so try said that if the doctor was concerned he would ring iv had nothing I phoned at 10. Is it just my op taking it's toll on me or is something else wrong I don't have high temp but when my heart goes really fast I become very clammy and hot
Last edited by Turner23
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.